Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Having pain in legs and sore throat. Feels vomiting when take B-complex syrup. Suggest

I'm a girl and have 21 years old. My height is 1,60cm and my present weight is 48kgs. B Positive. well, my health issue is that I feel pain in my feet regularly starting from my knees to toes along with soar throat. Besides, when eating yogurt, apple, milk, beans, make my heart beat grow. Morningly i feel to vomit and whenever i take B-Complex syrups i get heart beat and start to vomit. I need to know whats the problem with me. i have run many tests and spent lots of money for doctors fees here in Pakistan but nobody could really find out the main problem except just looting the patients pockets. i will be waiting to get your consultancy
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

One thing that comes to mind is rheumatic heart disease. It occurs when sore throat exceeds 10 days and this causes the person to start getting arthritis or inflammation of the joints. Because of the inflammation, the joints hurt. This seems to be one possibility. I recommend that you google rheumatic heart disease and also do the following test for it:

ASO titre

If this titre is raised, it is diagnostic of the disease. I hope this helps.

Dr Vineet
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor